Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 324, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 24, 2011, 3:41 PM EDT for Blount County, McMinn County, Monroe County, Tennessee; Cherokee County, North Carolina. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 3:41 PM EDT (19:41 UTC)
- Expired
- Jun 24, 2011, 4:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Cherokee County, NC, Blount County, TN, McMinn County, TN, Monroe County, TN
The radar
The Knoxville radar (KMRX), 101 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 3:45 PM EDT | HAIL 0.88 | 6 Ne Tellico Plains, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1316 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141
WUUS54 KMRX 241941
SVRMRX
NCC039-TNC009-107-123-242045-
/O.NEW.KMRX.SV.W.0324.110624T1941Z-110624T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
341 PM EDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN SOUTHWEST NORTH CAROLINA...
BLOUNT COUNTY IN EAST TENNESSEE...
MCMINN COUNTY IN EAST TENNESSEE...
MONROE COUNTY IN EAST TENNESSEE...
* UNTIL 445 PM EDT
* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MADISONVILLE...AND MOVING EAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
TELLICO PLAINS...VONORE...TARIFFVILLE...CITICO BEACH...CITICO...
TALASSEE AND MARBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND SOUTHEAST TENNESSEE.
&&
LAT...LON 3537 8456 3565 8441 3563 8425 3562 8425
3562 8416 3557 8367 3556 8376 3552 8383
3552 8387 3541 8401 3531 8403 3524 8400
3522 8395 3526 8383 3514 8390
TIME...MOT...LOC 1941Z 282DEG 19KT 3547 8430
$$
DH2 follow-up statements
513
WWUS54 KMRX 242007
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
407 PM EDT FRI JUN 24 2011
TNC107-242015-
/O.CAN.KMRX.SV.W.0324.000000T0000Z-110624T2045Z/
MCMINN TN-
407 PM EDT FRI JUN 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR MCMINN COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHWESTERN NORTH CAROLINA AND SOUTHEAST
TENNESSEE.
LAT...LON 3528 8430 3562 8417 3557 8367 3556 8376
3552 8383 3552 8387 3541 8401 3531 8403
3524 8400 3522 8395 3526 8383 3514 8390
TIME...MOT...LOC 2005Z 282DEG 19KT 3548 8405
$$
NCC039-TNC009-123-242045-
/O.CON.KMRX.SV.W.0324.000000T0000Z-110624T2045Z/
CHEROKEE NC-MONROE TN-BLOUNT TN-
407 PM EDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR BLOUNT...MONROE AND CHEROKEE COUNTIES...
AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CITICO BEACH...OR 16 MILES EAST OF MADISONVILLE...
MOVING EAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MARBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHWESTERN NORTH CAROLINA AND SOUTHEAST
TENNESSEE.
&&
LAT...LON 3528 8430 3562 8417 3557 8367 3556 8376
3552 8383 3552 8387 3541 8401 3531 8403
3524 8400 3522 8395 3526 8383 3514 8390
TIME...MOT...LOC 2005Z 282DEG 19KT 3548 8405
$$
TG863
WWUS54 KMRX 242038
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
438 PM EDT FRI JUN 24 2011
NCC039-TNC009-123-242047-
/O.EXP.KMRX.SV.W.0324.000000T0000Z-110624T2045Z/
CHEROKEE NC-MONROE TN-BLOUNT TN-
438 PM EDT FRI JUN 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR BLOUNT...MONROE AND CHEROKEE
COUNTIES WILL EXPIRE AT 445 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHWESTERN NORTH CAROLINA AND SOUTHEAST
TENNESSEE.
LAT...LON 3528 8430 3562 8417 3557 8367 3556 8376
3552 8383 3552 8387 3541 8401 3531 8403
3524 8400 3522 8395 3526 8383 3514 8390
TIME...MOT...LOC 2037Z 282DEG 19KT 3542 8387
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:07 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 24, 3:07 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 307 PM EDT FRI JUN 24 2011 .SHORT TERM...(TONIGHT AND SATURDAY)...VERY SLOW MOVING FRONT OVER SOUTHERN PARTS OF THE AREA IS EXPECTED TO BECOME NEARLY STATIONARY AND LINGER NEAR OUR SOUTHERN BORDER THROUGH SATURDAY. CURRENT RADAR SHOWS CONSIDERABLE CONVECTION NEAR THIS BOUNDARY...BUT THIS SHOULD DIMINISH THIS EVENING. ANOTHER ROUND OF CONVECTION EXPECTED NEAR THE BOUNDARY AGAIN ON SATURDAY. WILL CARRY CHANCE POPS SOUTH AND SLIGHT CHANCE CENTRAL SATURDAY. WILL ONLY MAKE SOME MINOR TWEAKS TO MAV TEMPS...MOSTLY HIGHER FOR MIN TEMPS AND LOWER FOR MAX TEMPS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)...ACTIVE WEATHER PATTERN EXPECTED TO SLOWLY WANE PER LATEST MODEL RUNS. APPEARS GREATEST CHANCE FOR PRECIP IN THE LONG TERM WILL OCCUR ON SUNDAY AS AN UPPER-LEVEL DISTURBANCE DRIFTS THROUGH THE AREA. HAVE CONTINUED CHANCE POPS AREA-WIDE FOR THIS TIME FRAME. UPPER RIDGE BEGINS TO BUILD INTO THE SOUTHERN APPALACHIAN REGION BY EARLY NEXT WORK WEEK. THIS PATTERN SHIFT IS EXPECTED TO INHIBIT CONVECTIVE DEVELOPMENT BY MID WEEK AND POPS HAVE BEEN LOWERED ACCORDINGLY. HAVE REMOVED POPS COMPLETELY FOR LATTER PORTION OF THE LONG TERM. TEMPS ALSO EXPECTED TO CLIMB AS HEIGHTS RISE CORRESPONDINGLY. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 68 90 70 92 70 / 30 40 0 30 20 KNOXVILLE MCGHEE TYSON AIRPORT, TN 64 88 68 90 70 / 10 20 10 30 20 OAK RIDGE, TN 63 88 68 89 69 / 10 20 10 30 20 TRI CITIES AIRPORT, TN 57 85 59 89 66 / 10 10 0 30 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && LDW/LCM
Hazardous weather outlook, Jun 24, 3:25 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 325 PM EDT FRI JUN 24 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-251930- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 325 PM EDT FRI JUN 24 2011 /225 PM CDT FRI JUN 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK AND NEARLY STATIONARY BOUNDARY OVER SOUTHERN PARTS OF THE AREA WILL TRIGGER SHOWERS AND THUNDERSTORMS. SOME STORMS COULD BECOME SEVERE ACROSS SOUTHEAST TENNESSEE AND EXTREME SOUTHWEST NORTH CAROLINA LATE THIS AFTERNOON INTO EARLY THIS EVENING WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STAGNANT BUT ACTIVE WEATHER PATTERN IS EXPECTED OVER THE SOUTHERN APPALACHIAN REGION THROUGH THE MIDDLE OF NEXT WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. SOME STORMS COULD BECOME SEVERE EACH DAY THROUGH THE MIDDLE OF NEXT WEEK...ALONG WITH THE POTENTIAL FOR ORGANIZED THUNDERSTORM COMPLEXES ORIGINATING FROM THE MID MISSISSIPPI RIVER VALLEY. EACH DAY...THERE WILL BE THE POTENTIAL FOR STRONG DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH THE MIDDLE OF NEXT WEEK.
In the hours before
Special weather statement, Jun 24, 1:32 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 132 PM EDT FRI JUN 24 2011 TNZ081-082-098-099-241830- BLEDSOE TN-HAMILTON TN-MARION TN-SEQUATCHIE TN- 1232 PM CDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MARION...HAMILTON...EXTREME SOUTHERN BLEDSOE AND SEQUATCHIE COUNTIES UNTIL 130 PM CDT/230 PM EDT/... AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRUETLI-LAAGER...OR 15 MILES WEST OF DUNLAP...MOVING EAST AT 20 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... GRIFFITH CREEK AROUND 1245 PM CDT. CARTWRIGHT AROUND 100 PM CDT. DUNLAP AROUND 110 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TD
Local storm report, Jun 24, 2:07 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
207 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM TSTM WND DMG 5 NE TELLICO PLAINS 35.42N 84.24W
06/24/2011 MONROE TN AMATEUR RADIO
A FEW TREES DOWN. REPORTED BY SPOTTER/HAM RADIO OPERATOR.
&&
FERRELLSpecial weather statement, Jun 24, 2:08 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 208 PM EDT FRI JUN 24 2011 TNZ072-085>087-241845- BLOUNT SMOKY MOUNTAINS TN-MCMINN TN-NORTHWEST MONROE TN-SOUTHEAST MONROE TN- 208 PM EDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...MONROE AND MCMINN COUNTIES UNTIL 245 PM EDT... AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS 6 MILES SOUTH OF MADISONVILLE...MOVING EAST AT 20 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE STORMS INCLUDE...TELLICO PLAINS...TARIFFVILLE AND CITICO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TD
Special weather statement, Jun 24, 2:31 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 231 PM EDT FRI JUN 24 2011 TNZ082>085-099-100-241915- BLEDSOE TN-BRADLEY TN-HAMILTON TN-MCMINN TN-MEIGS TN-RHEA TN- 231 PM EDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MEIGS...MCMINN...HAMILTON... BRADLEY...SOUTHERN BLEDSOE AND EXTREME SOUTHERN RHEA COUNTIES UNTIL 315 PM EDT/215 PM CDT/... AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS 8 MILES NORTHEAST OF SODDY-DAISY...OR 10 MILES SOUTHWEST OF DAYTON...MOVING EAST AT 20 MPH. ANOTHER STRONG STORM WAS NEAR HOPEWELL. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHADY GROVE... GRAYSVILLE...BIRCHWOOD...MCDONALD...BIG SPRING...HOPEWELL AND HILLSVIEW. TD
Local storm report, Jun 24, 2:57 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
257 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 6 NW DUNLAP 35.43N 85.46W
06/24/2011 E1.00 INCH SEQUATCHIE TN LAW ENFORCEMENT
QUARTER SIZED HAIL ON AND ALONG FREDONIA ROAD. REPORTED
BY DISPATCH.
0219 PM TSTM WND DMG 6 NW DUNLAP 35.43N 85.46W
06/24/2011 SEQUATCHIE TN LAW ENFORCEMENT
ONE TREE DOWN ACROSS FREDONIA ROAD. REPORTED BY DISPATCH.
&&
FERRELLLocal storm report, Jun 24, 3:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
332 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
06/24/2011 HAMILTON TN LAW ENFORCEMENT
A FEW TREES DOWN IN CHATTANOOGA. REPORTED BY DISPATCH.
0305 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
06/24/2011 HAMILTON TN LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN IN THE CHATTANOOGA
AREA. REPORTED BY DISPATCH.
0315 PM HAIL 1 N ETOWAH 35.35N 84.53W
06/24/2011 E1.00 INCH MCMINN TN LAW ENFORCEMENT
QUARTER SIZED HAIL NEAR ETOWAH. REPORTED BY DISPATCH.
0320 PM TSTM WND DMG 3 E HAYESVILLE 35.05N 83.77W
06/24/2011 CLAY NC LAW ENFORCEMENT
SEVERAL TREES DOWN. REPORTED BY DISPATCH.
&&
FERRELLThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:05 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Roane | 25 min |
| Jun 23, 8:13 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Morgan, Roane, Scott | 32 min |
| Jun 23, 8:24 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Jefferson, Knox, Sevier | 36 min |
| Jun 24, 12:37 AM EDT | Tornado Warning | MRX | Anderson, Blount, Knox, Loudon, Morgan, Roane and 1 more | 68 min |
| Jun 24, 1:38 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 67 min |
| Jun 24, 1:56 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Cocke, Grainger, Hamblen, Jefferson and 6 more | 3 hr |
| Jun 24, 2:36 AM EDT | Flash Flood Warning | MRX | Anderson, Knox, Morgan | 3 hr |
| Jun 24, 3:24 AM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Knox, Sevier | 51 min |
| Jun 24, 4:41 AM EDT | Flash Flood Warning | MRX | Jefferson, Sevier | 3 hr |
| Jun 24, 5:27 AM EDT | Areal Flood Warning | MRX | Anderson, Knox | 3 hr |
| Jun 24, 6:33 AM EDT | Areal Flood Advisory | MRX | McMinn, Meigs, Monroe | 3 hr |
| Jun 24, 7:19 AM EDT | Areal Flood Advisory | MRX | Cocke, Jefferson, Sevier | 3 hr |
| Jun 24, 12:33 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Monroe | 42 min |
| Jun 24, 2:13 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 62 min |
| Jun 24, 2:42 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion, Polk | 63 min |
| Jun 24, 2:43 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk | 62 min |
| Jun 24, 2:50 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 24 min |
| Jun 24, 2:58 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 3 hr |
| Jun 24, 2:59 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 61 min |
| Jun 24, 3:22 PM EDT | Areal Flood Advisory | MRX | Blount, McMinn, Meigs, Monroe, Polk | 3 hr |
| Jun 24, 3:34 PM EDT | Flash Flood Warning | MRX | Blount, Monroe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.